advertisement
Question
Posted by: PK | 2010-06-11

Anxiety

Hi, I started feeling not myself and totally out of bodied feeling about 3 months ago, i started to see a psych and he put me on cipralex and seroquel 25mg that was month ago,i was feeling much better and myself,but since tuesday it felt like i relapsed back into not feeling my whole self and little bit of anxiety that crept back, i diid have some issues with people and a stressfull day monday and tuesday could this have led back to feeling not myself and little disoriented with life ? Will it now take a week or 2 to get back to myself like in the beginning ? That im just very sensitive to stress and anxiety, my psych is currently over seas but he said i can up my seroquel to 50mg is that ok ? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I wonder what diagnosis your psych made - its always important to ask that, and for an explanation of how the recommended treatment will help that identified condition. Cipralex is popular with some doctors in treating depression, but its a bit odd to also start seroquel if this is the first episode of depression, as it'd make more sense in a depression no responding after more orthodox treatments, or with a firm diagnosis of bipolar disorder.
As I don't know why your shrink prescribed seroquel in the first place, I can't really recommend an increase - but of course you may choose to follow his absentee advice in this regard.
Remember, drugs can be really useful in correcting chemical problems, but they don't help in the way a therapy like CBT does, to enable you to learn to avoid stress and to handle it better when its unavoidable.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pk | 2010-06-12

Thanks for advice.. was on cilift for long time, but seems like im suddenly very prone to overstress thanks

Reply to pk
Posted by: cybershrink | 2010-06-12

I wonder what diagnosis your psych made - its always important to ask that, and for an explanation of how the recommended treatment will help that identified condition. Cipralex is popular with some doctors in treating depression, but its a bit odd to also start seroquel if this is the first episode of depression, as it'd make more sense in a depression no responding after more orthodox treatments, or with a firm diagnosis of bipolar disorder.
As I don't know why your shrink prescribed seroquel in the first place, I can't really recommend an increase - but of course you may choose to follow his absentee advice in this regard.
Remember, drugs can be really useful in correcting chemical problems, but they don't help in the way a therapy like CBT does, to enable you to learn to avoid stress and to handle it better when its unavoidable.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement